Tohoku Mathematical Journal

Topology of positively pinched Kaehler manifolds

Shoshichi Kobayashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 15, Number 2 (1963), 121-139.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243839

Digital Object Identifier
doi:10.2748/tmj/1178243839

Mathematical Reviews number (MathSciNet)
MR0154235

Zentralblatt MATH identifier
0114.37601

Subjects
Primary: 53.80

Citation

Kobayashi, Shoshichi. Topology of positively pinched Kaehler manifolds. Tohoku Math. J. (2) 15 (1963), no. 2, 121--139. doi:10.2748/tmj/1178243839. https://projecteuclid.org/euclid.tmj/1178243839


Export citation

References

  • [1] M. Berger, Sur quelques varietes riemanniennes suffisament pincees, Bull. Soc.math. France, 88(1960), 57-71.
  • [2] M. Berger, Les varietes riemanniennes (l/4)-pincees, Annali Scuola Norm. Sup. Pisa, 14(1960), 161-170.
  • [3] M. Berger, Pincement riemannien et pincement holomorphe, ibid., 151-159
  • [4] M. Berger, Lesspheres parmi les varietes dinstein, C. R. Acad. Sci. Paris, 25 (1962), 1564-1566.
  • [5] S. Bochner, Tensor fields with finite bases, Ann. of Math. 53(1951), 400-411
  • [6] M. P. do Carmo, The cohomology ring of certain Kaehlerian manifolds, to appear
  • [7] S. S. Chern, Characteristic classes of Hermitian manifolds, Ann. of Math., 47(1946), 85-121.
  • [8] A. Douglis-L. Nirenberg, Interior estimates for elliptic systems of partial differentia equations, Communications pure and appl. Math., 8(1955), 503-538.
  • [9] T. T. Frankel, Manifolds with positive curvature, Pacific J. Math., 11(1961), 165-174
  • [10] W. KONGENBERG, Uber Riemannsche Manngifaltigkeiten mit positiver Krummung, Comm. Math. Helv., 35(1961), 47-54.
  • [11] W. KONGENBERG, On the topology of Riemannian manifolds with restrictions on the conjugat locus, to appear.
  • [12] S. KOBAYASHI, On compact Kaehler manifolds with positive definite Ricci tensor, Ann. of Math., 74(1961), 570-574.
  • [13] S. B. MYERS, Riemannian manifolds with positive mean curvature, Duke Math. J., 8 (1941), 401-404.
  • [14] J. L. SYNGE, On the connectivity of spaces of positive curvature, Quart. J. Math., 7(1936), 316-320.
  • [15] H. E. RAUCH, Geodesies, symmetric spaces and differential geometry in the large, Comm. Math. Helv. 27(1953), 294-320.
  • [16] Y. TSUKAMOTO, On Riemannian manifolds with positive curvature, Mem. Fac. Sci Kyushu Univ., 15(1961), 90-96.
  • [17] K. YANG and S. Bochner, Curvature and Betti nubmers, Ann. of Math. Studies No.32, Princeton 1953.